# SDR HEEA0012283

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 164A168
- Condition: Defective
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL BOOST PUMP COVER PLATE BROKEN OFF.
